Take the 2-minute tour ×
MathOverflow is a question and answer site for professional mathematicians. It's 100% free, no registration required.

I have heard that for an ADE singularity $f$,

$ D^b\mathrm{Fuk}(f) \simeq D^b(\mathrm{Rep}\\ Q)$

where $Q$ is the corresponding Dynkin quiver. (As one would hope, if $\mathrm{Fuk}$ is some kind of categorification of the Milnor fibre...)

Could anyone point me to a reference for this result?

share|improve this question

1 Answer 1

This sounds wrong to me. I think $D^b(Q)$ should be replaced by the derived category of finite length modules over the corresponding preprojective algebra of affine type.

Homological mirror symmetry would say the derived Fukaya category should be equivalent to the bounded derived category of quasi-coherent sheaves over the mirror manifold (in this case, over the exceptional fibre of the resolution of the singularity). I don't understand this in any detail, and I don't know a reference for it, so I may not be getting this quite right.

The quasi-coherent sheaves supported on the exceptional fibre form an abelian category equivalent to the finite length modules of the preprojective algebra of the corresponding affine type. This is discussed in the introduction Bridgeland's Stability conditions and Kleinian singularities. The reference he gives for the link between the two is Crawley-Boevey and Holland, Noncommutative deformations of Kleinian singularities, Duke Math. J. 92 (1998), no. 3, 605–635.

share|improve this answer

Your Answer

 
discard

By posting your answer, you agree to the privacy policy and terms of service.

Not the answer you're looking for? Browse other questions tagged or ask your own question.